# SDR AWXA200400379

- Difficulty date: April 16, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 69,169 hours, 26,995 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LCQ - EEL - DURING C-09 CHECK FOUND THE L-4 & R-4 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE RE-TERMINATED A TERMINAL AT THE AFT CABIN EMERGENCY LIGHT TEST SWITCH IAW SWPM 20-30-15, OPERATIONAL CHECK WAS GOOD.
